On the number of repeated triples in balanced ternary designs with index two

Adams, P, Bryant, DE and Khodkar, A (1999) On the number of repeated triples in balanced ternary designs with index two. Utilitas Mathematica, 55 55-64.

Author Adams, P
Bryant, DE
Khodkar, A
Title On the number of repeated triples in balanced ternary designs with index two
Journal name Utilitas Mathematica   Check publisher's open access policy
ISSN 0315-3681
Publication date 1999-01-01
Sub-type Article (original research)
Volume 55
Start page 55
End page 64
Total pages 10
Editor J.L. Allston
H.C. Swart
Place of publication Canada
Publisher Printcrafters, Winnipeg, MB.
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
Abstract There exists a balanced ternary design with block size 3 and index 2 on 2 upsilon - rho(2) + 1 and 2 upsilon - rho(2) + 4 elements with a hole of size upsilon, for all positive integers upsilon and rho(2), upsilon greater than or equal to 2 rho 2 + 1, having a prescribed number of repeated triples. As an application of this result, we determine the possible number of repeated triples in a balanced ternary design with index 2, for rho(2) = 3 and 4.
Keyword Mathematics, Applied
Statistics & Probability
Repeated Blocks
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 23:25:30 EST